Alert archive / Ohio / Small Craft Advisories in 2012

Small Craft Advisory 61, NWS Cleveland, OH

September 18, 2012

NWS Cleveland, OH issued this small craft advisory at Sep 18, 2012, 4:24 AM EDT. It took effect at Sep 18, 2012, 9:00 AM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Sep 18, 2012, 4:24 AM EDT (08:24 UTC)
In effect from
Sep 18, 2012, 9:00 AM EDT
Expired
Sep 19, 2012, 3:00 PM EDT
In force
30 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

424 
WHUS71 KCLE 180824
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
424 AM EDT TUE SEP 18 2012

LEZ142>149-181630-
/O.NEW.KCLE.SC.Y.0061.120918T1300Z-120919T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
424 AM EDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 AM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO
10 AM EDT WEDNESDAY. 

* WINDS AND WAVES: WINDS AND WAVES WILL INCREASE BEHIND A COLD
  FRONT THAT WILL MOVE EAST ACROSS THE LAKE THIS MORNING. WINDS
  WILL TURN NORTHWEST AND INCREASE TO 25 TO 30 KNOTS THIS
  AFTERNOON. WAVES WILL QUICKLY INCREASE LATER THIS MORNING ONCE
  WINDS INCREASE AND BUILD TO 5 TO 8 FEET THIS AFTERNOON. WINDS
  AND WAVES WILL DECREASE SLOWLY THROUGH TONIGHT AND WEDNESDAY
  FROM WEST TO EAST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
6 follow-up statements
444 
WHUS71 KCLE 181302
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
902 AM EDT TUE SEP 18 2012

LEZ142>149-182115-
/O.CON.KCLE.SC.Y.0061.000000T0000Z-120919T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
902 AM EDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: WINDS AND WAVES WILL INCREASE BEHIND A COLD
  FRONT THAT WILL MOVE EAST ACROSS THE LAKE THIS MORNING. WINDS
  WILL TURN NORTHWEST AND INCREASE TO 25 TO 30 KNOTS THIS
  AFTERNOON. WAVES WILL QUICKLY INCREASE LATER THIS MORNING ONCE
  WINDS INCREASE AND BUILD TO 5 TO 8 FEET FOR THIS AFTERNOON.
  WINDS AND WAVES WILL DECREASE SLOWLY THROUGH TONIGHT AND
  WEDNESDAY FROM WEST TO EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
111 
WHUS71 KCLE 181945
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
345 PM EDT TUE SEP 18 2012

LEZ142>149-190400-
/O.CON.KCLE.SC.Y.0061.000000T0000Z-120919T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
345 PM EDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: WILL REMAIN ELEVATED INTO WEDNESDAY. WEST-
  NORTHWEST WINDS TO 30 KNOTS EARLY WILL SLOWLY DIMINISH TO 10 TO
  20 KNOTS OVERNIGHT. WAVES OF 6 TO 10 FEET WILL SUBSIDE TO 4 TO 7
  FEET TONIGHT. WAVES WILL SLOWLY SUBSIDE TO BELOW 4 FEET
  WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
733 
WHUS71 KCLE 190109
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
909 PM EDT TUE SEP 18 2012

LEZ142>149-190915-
/O.CON.KCLE.SC.Y.0061.000000T0000Z-120919T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
909 PM EDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: WEST TO NORTHWEST WINDS OF 15 TO 25 KNOTS WILL
  GRADUALLY DIMINISH TO 10 TO 20 KNOTS OVERNIGHT AND TO 5 TO 15
  KNOTS WEDNESDAY. WAVES OF 5 TO 8 FEET WILL SLOWLY SUBSIDE TO
  BELOW 4 FEET WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
925 
WHUS71 KCLE 190733
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
333 AM EDT WED SEP 19 2012

LEZ142>144-190845-
/O.CAN.KCLE.SC.Y.0061.000000T0000Z-120919T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
333 AM EDT WED SEP 19 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WAVES OF 2 TO 4 FEET EARLY THIS MORNING WILL SUBSIDE TO 1 TO 3
FEET FOR THE AFTERNOON. 

$$

LEZ148-149-191545-
/O.EXT.KCLE.SC.Y.0061.000000T0000Z-120919T1900Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
333 AM EDT WED SEP 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL GRADUALLY
  DIMINISH AS THEY BECOME SOUTHWEST AT 5 TO 15 KNOTS. WAVES OF 4
  TO 6 FEET WILL SLOWLY SUBSIDE TO BELOW 4 FEET WEDNESDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ145>147-191400-
/O.CON.KCLE.SC.Y.0061.000000T0000Z-120919T1400Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-
333 AM EDT WED SEP 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING. 

* WINDS AND WAVES: WEST WINDS OF 10 TO 15 KNOTS WILL GRADUALLY
  DIMINISH AS THEY BECOME SOUTHWEST AT 5 TO 15 KNOTS. WAVES OF 4
  TO 6 FEET WILL SLOWLY SUBSIDE TO BELOW 4 FEET WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
897 
WHUS71 KCLE 191318
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
918 AM EDT WED SEP 19 2012

LEZ145>147-191430-
/O.CAN.KCLE.SC.Y.0061.000000T0000Z-120919T1400Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-
918 AM EDT WED SEP 19 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES ARE BELOW SMALL CRAFT CRITERIA.

$$

LEZ148-149-191900-
/O.CON.KCLE.SC.Y.0061.000000T0000Z-120919T1900Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
918 AM EDT WED SEP 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL GRADUALLY
  DIMINISH AS THEY BECOME SOUTHWEST AT 5 TO 15 KNOTS. WAVES OF 4
  TO 6 FEET WILL SLOWLY SUBSIDE TO BELOW 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
554 
WHUS71 KCLE 191925
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
325 PM EDT WED SEP 19 2012

LEZ148-149-192030-
/O.EXP.KCLE.SC.Y.0061.000000T0000Z-120919T1900Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
325 PM EDT WED SEP 19 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

OUDEMAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 18, 4:23 AM EDT, 1 minute earlier.

Area forecast discussion, Sep 18, 4:23 AM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
423 AM EDT TUE SEP 18 2012

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE ACROSS NORTHERN OHIO AND
NORTHWESTERN PENNSYLVANIA TODAY. HIGH PRESSURE WILL BRING
COOLER AND DRIER AIR INTO THE REGION TONIGHT. THIS HIGH PRESSURE IS
EXPECTED TO SLIDE OFF THE NEW ENGLAND COAST BY THURSDAY MORNING.
THIS WILL ALLOW ANOTHER WEAKENING COLD FRONT TO MOVE INTO THE
CENTRAL GREAT LAKES ON THURSDAY. A STRONGER STORM SYSTEM WILL
ARRIVE FRIDAY INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRESSURE NEAR THE OHIO RIVER VALLEY WILL DEEPEN AS A SOUTHERN
AND NORTHERN STREAM TROUGH PHASE OVER THE REGION. THE LOW WILL
RAPIDLY LIFT NORTHEAST THROUGH THE DAY. THE MAIN SHIELD OF RAIN
WILL LIKELY REMAIN JUST EAST OF THE REGION. WE WILL ALSO MONITOR
THE COLD FRONT THAT WILL SWEEP ACROSS THE REGION THROUGH THE
AFTERNOON. THIS FRONT WAS LOCATED FROM CENTRAL MICHIGAN TO CENTRAL
INDIANA AS OF 07Z. SHOWERS AND MAYBE A FEW RUMBLES OF THUNDER WILL
BE POSSIBLE ALONG THE FRONT. THE STEADIER RAIN AHEAD OF THE FRONT
SHOULD QUICKLY MOVE EAST OF THE AREA DURING THE AFTERNOON. WE WILL
THEN WATCH FOR SOME LAKE EFFECT SHOWERS THAT MAY DEVELOP AS THE
COLDER AIR SPILLS ACROSS THE WARM LAKE. IF THIS OCCURS IT WILL
LIKELY OCCUR FROM MID AFTERNOON INTO THE EVENING.

CLOUD COVER AND THE PASSAGE OF THE FRONT WILL MAKE IT FEEL MUCH
COOLER TODAY. HIGHS AT MOST LOCATIONS WILL SEE HIGHS EARLY THIS
MORNING THEN MAY FALL INTO 50S FOR THE AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
A SECONDARY SURGE OF COOLER AIR WILL ARRIVE OVERNIGHT AND MAY BE
ENOUGH TO CONTINUE A FEW SHOWERS ACROSS NE OHIO INTO NW PA. THESE
COULD LINGER INTO WEDNESDAY MORNING BEFORE THE DRY AIR AND INCREASING
HIGH PRESSURE SQUASH THEM. HIGH PRESSURE WILL THEN BE THE DOMINANT
FEATURE INTO WEDNESDAY EVENING. THE HIGH WILL THEN RACE OFF THE
NEW ENGLAND COAST ON THURSDAY ALLOWING ANOTHER COLD FRONT MOVE
TOWARD THE REGION FOR THURSDAY. THIS FRONT LOOKS AS IF IT WILL BE
WEAKENING AS IT APPROACHES AND MAY DO LITTLE MORE THAN INCREASE
THE CLOUD COVER. WE DID PLACE A SLIGHT CHANCE OF SHOWERS IN THE
GRIDS BUT THIS WILL NOT BE MENTIONED IN THE ZONES. A STRONG STORM
SYSTEM WILL TAKE SHAPE FOR FRIDAY INTO FRIDAY NIGHT. THIS SYSTEM
SHOULD SPREAD RAIN INTO THE AREA FRIDAY AFTERNOON...MAINLY ACROSS
THE WEST. THE SHOWERS WILL THEN SPREAD EASTWARD FRIDAY EVENING
INTO THE OVERNIGHT.

HIGH TEMPERATURES WILL BE BELOW AVERAGE ON WEDNESDAY BUT WE WILL
RETURN CLOSE TO SEASONAL LEVELS ON THURSDAY. FRIDAYS HIGHS WILL
ALL HINGE ON THE AMOUNT OF CLOUD COVER OVER THE REGION. IF CLOUDS
REMAIN THIN WE COULD SEE HIGHS INTO THE MIDDLE 70S.

THERE WILL BE A COUPLE OF COOL NIGHTS WITH A FEW INLAND LOCATIONS
ATTEMPTING TO DIP INTO THE UPPER 30S. IF THE CLOUD COVER THINS
ENOUGH THIS MAY OCCUR TONIGHT ACROSS THE SW COUNTY WARNING AREA
AND AGAIN WEDNESDAY NIGHT ACROSS INLAND SE PORTIONS OF THE REGION.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
MODELS IN GENERAL AGREEMENT FOR THE UPCOMING WEEKEND WITH A COLD
FRONT PUSHING OFF TO THE EAST SATURDAY...BUT THE GFS IS A BIT
QUICKER WITH CAA AND UPPER TROUGH MOVING INTO THE FORECAST AREA.
ECMWF BRINGS IN COOLER AIR MORE SATURDAY NIGHT AND SUNDAY...AND IS
ALSO NO QUIET AS COLD. WENT WITH CHC POPS FOR THE EAST ON SAT WITH
FRONTAL PRECIP MOVING OUT OF THE AREA AND ONLY SLGT CHC ACROSS THE
WEST. FOR SUNDAY THE UPPER TROUGH IS LOCATED OVER THE AREA...AND
CANNOT RULE OUT A SHOWERS ANYWHERE IN THE FORECAST AREA. HOWEVER
LEANED TOWARD HIGHER POPS FOR NE OH/NW PA FOR LAKE EFFECT SHOWERS.
BEGAN DRYING OUT THE AREA FROM THE SW SUNDAY NIGHT WITH THE TROUGH
PUSHING EAST OF THE AREA. SFC HIGH PRESSURE BUILDS IN ON MONDAY.

TEMPS WILL REMAIN BELOW NORMAL THROUGH THE PERIOD. MADE ONLY MINOR
ADJUSTMENTS BUT DID GO COOLEST ON SUNDAY WITH BEST POTENTIAL FOR
DIURNAL CLOUDS AND SOME SHRA WITH THE UPPER TROUGH NEARLY OVERHEAD.
KEPT MANY LOCATIONS IN THE UPPER 50S FOR HIGHS. FOR MONDAY TEMPS
REBOUND BACK TO THE LOWER 60 NW PA TO UPPER 60S ACROSS THE WEST.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
A COLD FRONT OVER MI-IN WILL MOVE EASTWARD TO WESTERN SITES BY
DAYBREAK. MEANWHILE LOW PRESSURE OVER THE TN VALLEY WILL MOVE
NORTH TOWARD NE OH OVERNIGHT. THE COLD FRONT WILL INTERACT WITH
THE LOW PRESSURE AND ALL WILL MOVE EAST OF THE AREA THROUGH TUE.
LOOKS LIKE THE LOW CENTER WILL BE OVER ERN OH BY 12Z WITH THE
FRONT AT LEAST INTO NW OH. GUIDANCE PRETTY MUCH HITTING ALL SITES
WITH IFR EVENTUALLY TOWARD 12Z TUE...BUT THINKING CONDITIONS WILL
BE VARIABLE BETWEEN 06Z-12Z AS PRECIP MOVES INTO WRN SITES AHEAD
OF THE FRONT...AS WELL AS PRECIP SPREADING N TO EASTERN SITES.

IN GENERAL MENTIONED PLENTY OF MVFR CONDITIONS ALREADY AT SITES OR
MOVING INTO SITES THROUGH 09Z. SOME TEMPO PERIODS OF IFR ACROSS
WESTERN SITES AND MFD DEVELOPING. ACROSS THE EAST FROM CLE-CAK-YNG
BETTER CHANCES WILL OCCUR AFT 09Z WITH THE LOW CENTER CLOSER TO
THE AREA THEN BECOMING MORE ESTABLISHED THROUGH 12Z AND CONTINUING
THROUGH THE MORNING. EXPECTING ERI TO HOLD OFF WITH IFR LONGEST
WITH DOWNSLOPE FLOW.

GRADUAL RECOVERY EXPECTED THROUGH THE DAY TO MVFR CIGS BUT
THINKING WITH GUSTY NW WINDS DEVELOPING BEHIND THE FRONT VIS
SHOULD IMPROVE QUICKER THAN CIGS. MVFR CIGS IMPROVING TO VFR IN
THE WEST IN THE AFTERNOON...NOT UNTIL TOWARD SUNSET FOR THE FAR
EAST.

.OUTLOOK...AREAS OF NON VFR POSSIBLE LATE FRI AND SAT.

&&

.MARINE...
A COLD FRONT WILL CROSS THE LAKE TODAY WITH WINDS QUICKLY SHIFTING
TO THE NW BEHIND THE FRONT. ISSUED SMALL CRAFT ADVISORY FOR THE
ENTIRE LAKE BEGINNING AT 9AM AND CONTINUING TO WED MORNING. SMALL
CRAFT CONDITIONS MAY HOLD OFF UNTIL CLOSER TO MIDDAY FOR THE EASTERN
HALF OF THE LAKE BUT ONLY BY A FEW HOURS...AND GIVEN STRONGER S FLOW
AHEAD OF THE FRONT S WINDS ALREADY AROUND 20KT. NW WINDS EXPECTED TO
INCREASE WELL INTO THE 20-30KT RANGE TODAY...AND CONTINUE THROUGH A
GOOD PORTION OF TONIGHT. WAVES WILL REMAIN HIGH INTO AT LEAST WED
MORNING...IF NOT AFTN FOR THE EAST.

WINDS AND WAVES WILL DIMINISH FOR THE ENTIRE LAKE BY WED EVENING AND
THEN SHIFT BACK TO THE SOUTH. WINDS ACROSS THE LAKE WILL INCREASE
THURSDAY AS LOW PRESSURE AND A COLD FRONT TRACK MAINLY OVER THE NRN
AND CNTRL GRTLKS. SOUTH WINDS WILL CONTINUE THROUGH THE END OF THE
WEEK. THE NEXT COLD FRONT IS EXPECTED TO CROSS THE LAKE FRIDAY
NIGHT/EARLY SAT. SAT AND SUN WILL BE THE NEXT OPPORTUNITY FOR SMALL
CRAFT CONDITIONS.

WINDS AND WAVES BEHIND THE FRONT WILL CAUSE A HIGH RISK FOR RIP
CURRENTS TODAY. WILL HIGHLIGHT THAT IN HWO...MWW...

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 10 AM EDT
     WEDNESDAY FOR LEZ142>149.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...ABE
AVIATION...ABE
MARINE...ABE

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 4:21 AM EDTRip Current StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain16 hr

Nearby

Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.